RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2001, Volume 65, Issue 2  


A definitive version of the local two-radii theorem on hyperbolic spaces
V. V. Volchkov
3
Entropy solutions of the Dirichlet problem for a class of non-linear elliptic fourth-order equations with right-hand sides in $L^1$
A. A. Kovalevsky
27
On solutions of non-autonomous ordinary differential equations
A. A. Kon'kov
81
The index of Fourier integral operators on manifolds with conical singularities
V. E. Nazaikinskii, B. Schulze, B. Yu. Sternin
127
On the Brauer group of an arithmetic scheme
S. G. Tankeev
155
Function systems obtained using translates and dilates of a single function in the paces $E_\varphi$ with $\lim_{t\to\infty}\frac{\varphi(t)}t=0$
V. I. Filippov
187
A Paley–Wiener theorem for generalized entire functions on infinite-dimensional spaces
A. Yu. Khrennikov, H. Petersson
201
Известия Российской академии наук. Серия математическая Izvestiya: Mathematics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019